# SDR A6WA201542664

- Difficulty date: April 23, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 34,601 hours, 33,889 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R319029
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN UPPER CAP OF PAX DOOR INTERCOSTAL UNDER PANEL 832GL.
